MathSciNet Relay Station
MathSciNet bibliographic data
MR1025324 53A15 (53B05)
Nomizu, Katsumi; Pinkall, Ulrich Cayley surfaces in affine differential geometry. Tohoku Math. J. (2) 41 (1989), no. 4, 589–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement